Operatormethoden für q-Identitäten.

J. Cigler

Monatshefte für Mathematik (1979)

  • Volume: 88, page 87-106
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Cigler, J.. "Operatormethoden für q-Identitäten.." Monatshefte für Mathematik 88 (1979): 87-106. <http://eudml.org/doc/177930>.

author = {Cigler, J.},
journal = {Monatshefte für Mathematik},
keywords = {q-binomial theorem; q-Shefferr sequences; q-identitites; operator methods},
pages = {87-106},
title = {Operatormethoden für q-Identitäten.},
url = {http://eudml.org/doc/177930},
volume = {88},
year = {1979},

AU - Cigler, J.
TI - Operatormethoden für q-Identitäten.
JO - Monatshefte für Mathematik
PY - 1979
VL - 88
SP - 87
EP - 106
KW - q-binomial theorem; q-Shefferr sequences; q-identitites; operator methods
UR - http://eudml.org/doc/177930
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.